# SDR FQAR20190213001

- Difficulty date: February 6, 2019
- Submitted: February 13, 2019
- Operation: General aviation
- Aircraft: N423PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843463
- Aircraft time: 20,782 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Mount
- Part number: 78738802
- Condition: Cracked
- Location: Mlg
- Component: Mlg, Piper
- Component part number: 65492006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, BOTH THE LT AND RT LOWER MAIN GEAR LEGS WERE FOUND TO BE CRACKED ON THE EARS FOR THE TORQUE LINKS MOUNTING, CRACKS WERE LOCATED ON THE UPPER SIDE OF THE EAR IN THE RADIUS FROM THE MAIN BODY TO THE EAR.
